# SDR CA070313003

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 55,780 hours
- Engine: Ge CF680C2*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 8ES00375200
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW OBSERVED WHAT APPEARED TO BE WHITE SMOKE EMANATING FROM READING LIGHT (PSU) PANEL ASSEMBLY ABOVE SEAT 30 AB. CREW SWITCHED OFF READING LIGHTS AND SMOKE STOPPED. ON ARRIVAL TO THE STATION, MAINTENANCE FOUND ONE TRANSFORMER PRINTED CIRCUIT BORD SEVERELY OVERHEATED. POWER SUPPLY REPLACED AND SYSTEM TESTED SERVICEABLE.   (TC NR 20070313003)
